Alert archive / Pennsylvania / Areal Flood Warnings in 2020
Areal Flood Warning 62, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 25, 2020, 3:29 AM EST for Berks County, Pennsylvania. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2020, 3:29 AM EST (08:29 UTC)
- Expired
- Dec 25, 2020, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 142 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 8:00 AM EST | FLOOD | 2 Nw Shoemakersville, PA | THE SCHUYLKILL RIVER AT BERNE (BREP1) REACHED FLOOD STAGE AT 800 AM, CRESTING AT 12.20 FEET AT 900 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541
WGUS41 KPHI 250829
FLWPHI
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
329 AM EST Fri Dec 25 2020
PAC011-251400-
/O.NEW.KPHI.FA.W.0062.201225T0829Z-201225T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
329 AM EST Fri Dec 25 2020
The National Weather Service in Mount Holly has issued a
* Flood Warning for...
Berks County in eastern Pennsylvania...
* Until 900 AM EST.
* At 329 AM EST, gauge reports flooding occurring on Manatawny Creek
in Spangville. Other creeks and streams were also rising. Flooding
will likely continue for several more hours.
Some locations that may experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood,
Sinking Spring, Laureldale, Womelsdorf, Wernersville, Topton, and
Robesonia.
This includes the following highways...
Pennsylvania Turnpike between exits 296 and 300.
Interstate 78 in Pennsylvania between mile markers 10 and 44.
Interstate 176 in Pennsylvania between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
&&
LAT...LON 4045 7553 4024 7570 4014 7587 4036 7620
4050 7644 4054 7617 4058 7604 4057 7602
4064 7598 4068 7589
$$
CMS2 follow-up statements
194
WGUS81 KPHI 251055
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
555 AM EST Fri Dec 25 2020
PAC011-251400-
/O.CON.KPHI.FA.W.0062.000000T0000Z-201225T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
555 AM EST Fri Dec 25 2020
...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING FOR
BERKS COUNTY...
At 555 AM EST, gauge reports indicated Manatawny Creek at Spangville
remains in flood. Additionally, other creeks and streams in Berks
County may be flooding. Flooding is expected to continue for several
more hours.
Some locations that may experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood,
Sinking Spring, Laureldale, Womelsdorf, Wernersville, Topton, and
Robesonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
&&
LAT...LON 4045 7553 4024 7570 4014 7587 4036 7620
4050 7644 4054 7617 4058 7604 4057 7602
4064 7598 4068 7589
$$
CMS297
WGUS81 KPHI 251404
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
904 AM EST Fri Dec 25 2020
PAC011-251414-
/O.EXP.KPHI.FA.W.0062.000000T0000Z-201225T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
904 AM EST Fri Dec 25 2020
...FLOOD WARNING HAS EXPIRED FOR BERKS COUNTY...
The heavy rain has ended and the Flood Warning for the county has
expired. A specific Flood Warning remains in place for the
Schuylkill River with Berne above flood stage.
LAT...LON 4045 7553 4024 7570 4014 7587 4036 7620
4050 7644 4054 7617 4058 7604 4057 7602
4064 7598 4068 7589
$$
KruzdloWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 25, 2:04 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 25, 2:04 AM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
204 AM EST Fri Dec 25 2020
.SYNOPSIS...
As the low pressure system and cold front progress further away
from our region through the day, high pressure will begin to
build in through this week. Another low will cross north and
west of the area Monday causing a cold front to cross our
region. More high pressure is expected for the middle of next
week.
&&
.NEAR TERM /THROUGH TONIGHT/...
We are within an hour or two of being past the peak of the
strongest winds as the low level just should shift further off
shore as the cold front is sweeping through our region now. In
the immediate wake of this front, expect precipitation rates to
decrease, winds to shift to southwesterly, and temperatures to
begin to decrease. All that being said, no changes planned to
any of the wind hazards or flood watch at this time, but will
continue to evaluate.
The lingering light precipitation should wind down pretty
quickly after sunrise as a dry slot shifts into our region.
However, with strong westerly flow, we could see isolated rain
and snow showers this afternoon, primarily over Delmarva (which
could be enhanced by the flow coming off the Chesapeake) and the
southern Poconos (where lift could be enhanced by orographic
lift). For now, expect this to be very isolated, so have kept
PoPs this afternoon generally no higher than 20 percent.
Cold air advection will continue through the day, especially
with a secondary cold front set to arrive, so expect
temperatures to be steady or even decreasing through the day.
As winds begin to drop off this evening, and we get some
clearing (although stratocumulus may linger through much of the
evening), the stage will be set for prime radiational cooling
conditions, with temperatures in the 20s likely across much of
the region (teens possible in the higher terrain of the Poconos
and NW NJ). Agree with the previous shift that we will probably
have enough wind and enough of a time period between the
precipitation ending and freezing condition that widespread icy
conditions is unlikely, but will continue to monitor this
potential through the day.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Relatively tranquil conditions are expected for Saturday and
Sunday as high pressure builds in. On Saturday though, much of
the region may not get above freezing. Temperatures should
moderate a bit on Sunday as flow shifts to southerly.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper pattern continues to remain fairly amplified and
progressive during the long term part of the forecast.
Another low and upper air feature will pass north of the region
Monday with high pressure building in again Tuesday. While
widespread precipitation is not expected with the system Monday,
a couple scattered rain/snow showers will accompany the
trailing fronts. Temperatures will reach the 40s regionwide
Monday, but then drop back below normal (mostly 30s) Tuesday
following a cold front.
After a fair weather day Wednesday, most forecast models are showing
another potent low developing across the middle part of the country
and tracking towards the Great Lakes later Wed/Thu. This
patters kinda looks like the present system, perhaps weaker with
a maturing cyclone and strong cold front to cross the MIddle
Atlantic perhaps later Thu into Friday. Too early for specifics,
but it could get very warm preceding the system and this is
reflected in out high temps for Thu being in the 50s for many
areas. We will go along with the NBM guidance for now with chc
pops for Wed night/Thu/Thu night.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through 12Z... In the wake of an initial cold front, expect
winds to shift to southwesterly and speeds to continue to
decrease. Visibilities should gradually improve, but IFR and
MVFR ceilings may linger through the remainder of the night.
Moderate confidence on the overall pattern, but low confidence
on the timing.
Today... Mainly MVFR to begin the day with ceilings of 1000 to
2000 ft lingering even after the rain pulls away, which should
occur from west to east between 12z and 15z. MVFR should
continue for most of the morning and likely into the early
afternoon. Low clouds may begin to lift and/or scatter out by
mid to late afternoon, which could allow VFR conditions to
develop. Winds will be southwest shifting to west-southwest at
10 to 15 kt with gusts to 20 kt, except a little stronger near
the coast. Moderate confidence.
Tonight...VFR conditions are expected. Westerly winds should
continue to decrease to near 10 kt by late tonight. Moderate
confidence.
Outlook...
Saturday thru Sun night...VFR expected. westerly winds of 5 to
15 kt with gusts up to 20 kt possible on Saturday, becoming
light and southerly by Sunday. Moderate confidence.
Mon/Mon night...Mostly VFR. Scattered showers mostly N/W.
Tue...VFR expected.
&&
.MARINE...
Winds abruptly shift to the west over the next few hours, and
decease to 20- 30 kt with 30-40 kt gusts. Going into midday,
conditions lower to SCA levels and should remain at SCA levels
through tonight.
Outlook...
Saturday...SCA conditions continuing on the waters diminishing
late. Fair weather.
Sat night thru Sunday night...sub-SCA expected. Fair.
Monday thru Tue...SCA expected. Scattered showers Mon mostly north.
Tue night into Wed...sub-SCA expected. Fair.
&&
.HYDROLOGY...
Rain amounts have generally been between 1 and 3 inches. Though
the heaviest of the rain has mostly ended, light rain will
continue through sunrise. The hardest hit areas so far have
been the Chester, Montgomery, Delaware, and northern New Castle
County areas. Several streams are in flood stage. Please see
our website for the latest information on active flood warnings.
Among the waterways in flood are portions of the Schuylkill
River and the Neshaminy Creek.
Rises on area rivers and streams will continue into Friday
afternoon and Friday night.
&&
.TIDES/COASTAL FLOODING...
Update: a coastal flood advisory has been issued for Kent County
MD as Tolchester is now expected to be above advisory levels
with the high tide overnight.
A strong southerly wind is expected for tonight. As a result, the
most susceptible locations in our region for any tidal flooding will
be our counties on the eastern shore of Chesapeake Bay, areas around
Barnegat Bay in New Jersey, and areas around Little Assawoman Bay in
southeastern Delaware.
The strong southerly flow is forecast to continue until about 3:00
to 5:00 AM on Chesapeake Bay. As of mid afternoon, the surge had
built to about 1 foot on parts of the lower bay. The astronomical
high tides will be running particularly low as we move away from the
first quarter moon phase. As a result, it will take a surge of 2.5
to 3.0 feet to cause even spotty minor tidal flooding in the
counties of Talbot, Caroline, and Queen Anne's. We will
forecast that scenario for now, and we will continue to monitor
trends on Chesapeake Bay. The high tide works its way northward
through our counties on the eastern shore between about midnight
and 5:00 AM, so we still have a little time in case we find
that we need to issue an advisory.
The southerly flow is anticipated to persist until around daybreak
of the oceanfront. The usual situation in this type of pattern is
that water becomes trapped in Little Assawoman Bay in southeastern
Delaware, and in Barnegat Bay in New Jersey. It seems likely that we
will eventually need a Coastal Flood Statement for those areas at
some point from late tonight into Friday.
Our remaining tidal areas in New Jersey and Delaware, and those
along Delaware Bay and the tidal Delaware River should experience no
more than some spotty minor tidal flooding. The more significant
flood potential will come from the heavy rainfall.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until noon EST today for PAZ054-055-060>062-070-
071-101>106.
Wind Advisory until 7 AM EST this morning for PAZ054-055-
060>062-070-071-101>106.
NJ...Flood Watch until noon EST today for NJZ001-007>010-012-015.
Wind Advisory until 7 AM EST this morning for NJZ001-007>010-
012-015.
High Wind Warning until 7 AM EST this morning for NJZ013-014-
016>027.
DE...Flood Watch until noon EST today for DEZ001.
High Wind Warning until 7 AM EST this morning for DEZ001>004.
MD...Wind Advisory until 7 AM EST this morning for MDZ012-015-019-
020.
Coastal Flood Advisory until 6 AM EST early this morning for
MDZ012.
MARINE...Storm Warning until 7 AM EST this morning for ANZ430-431-
450>455.
&&
Synopsis...Johnson
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHIHazardous weather outlook, Dec 25, 3:25 AM EST, 4 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 325 AM EST Fri Dec 25 2020 DEZ001-PAZ054-055-060>062-070-071-101>106-260830- New Castle-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 325 AM EST Fri Dec 25 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for northern Delaware, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-260830- Kent MD- 325 AM EST Fri Dec 25 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-015-260830- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- 325 AM EST Fri Dec 25 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and northwest New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ015-019-020-NJZ016>019-021>025-027-260830- Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Southeastern Burlington- 325 AM EST Fri Dec 25 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-014-020-026-260830- Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- 325 AM EST Fri Dec 25 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ452>455-260830- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 AM EST Fri Dec 25 2020 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-260830- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 325 AM EST Fri Dec 25 2020 ...STORM WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-260830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 325 AM EST Fri Dec 25 2020 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Dec 25, 3:10 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM FLOOD 1 NNE WILSON 40.70N 75.23W
12/25/2020 NORTHAMPTON PA DEPT OF HIGHWAYS
ROADWAY FLOODING REPORTED AT BUSHKILL ROAD
AND THIRTEENTH STREET NEAR PHILLIPSBURG.
&&
NCLocal storm report, Dec 25, 3:14 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM NON-TSTM WND GST LUMBERTON TWP 39.96N 74.80W
12/25/2020 M50 MPH BURLINGTON NJ PUBLIC
DAVIS MEASURED GUST VIA WUNDERGROUND.
&&
STAARMANNLocal storm report, Dec 25, 3:15 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM NON-TSTM WND GST SANDY HOOK 40.47N 74.01W
12/25/2020 M58 MPH MONMOUTH NJ OTHER FEDERAL
MEASURED AT NOS SITE SDHN4 IN SANDY HOOK NJ.
&&
NCLocal storm report, Dec 25, 3:22 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND GST FORTESCUE 39.24N 75.18W
12/24/2020 M58 MPH CUMBERLAND NJ MESONET
MEASURED AT NEW JERSEY WEATHERNET SITE
FORTESCUE (NJ67).
&&
NCLocal storm report, Dec 25, 3:24 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 AM NON-TSTM WND GST 1 NW ATLANTIC CITY INTE 39.46N 74.58W
12/25/2020 M61 MPH ATLANTIC NJ ASOS
UPDATES PREVIOUS REPORT, 61 MPH GUST
MEASURED AT ATLANTIC CITY AIRPORT (KACY).
&&
NCLocal storm report, Dec 25, 3:27 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM NON-TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.22W
12/25/2020 M53 MPH PHILADELPHIA PA ASOS
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:47 PM EST | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Dec 24, 9:08 PM EST | Coastal Flood Advisory | PHI | Bucks, Philadelphia | 14 hr |
| Dec 24, 9:16 PM EST | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Dec 24, 9:38 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 14 hr |
| Dec 24, 10:09 PM EST | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 6 hr |
| Dec 24, 10:21 PM EST | Areal Flood Warning | PHI | Bucks | 14 hr |
| Dec 24, 10:30 PM EST | River Flood Warning | PHI | Delaware | 10 hr |
| Dec 24, 11:10 PM EST | Areal Flood Advisory | PHI | Bucks | 4 hr |
| Dec 24, 11:26 PM EST | River Flood Warning | PHI | Chester | 13 hr |
| Dec 24, 11:48 PM EST | Areal Flood Warning | PHI | Bucks | 15 hr |
| Dec 24, 11:54 PM EST | Areal Flood Warning | PHI | Lehigh, Monroe, Northampton | 12 hr |
| Dec 25, 12:36 AM EST | River Flood Warning | PHI | Montgomery | 13 hr |
| Dec 25, 12:53 AM EST | Areal Flood Warning | PHI | Chester | 6 hr |
| Dec 25, 12:59 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 21 hr |
| Dec 25, 1:56 AM EST | Areal Flood Warning | PHI | Bucks, Philadelphia | 7 hr |
| Dec 25, 2:28 AM EST | River Flood Warning | PHI | Bucks | 15 hr |
| Dec 25, 3:33 AM EST | River Flood Warning | PHI | Chester, Delaware | 17 hr |
| Dec 25, 4:00 AM EST | River Flood Warning | PHI | Lehigh, Northampton | 16 hr |
| Dec 25, 4:31 AM EST | Areal Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 7 hr |
| Dec 25, 4:53 AM EST | River Flood Warning | PHI | Berks, Montgomery | 9 hr |
| Dec 25, 6:32 AM EST | River Flood Warning | PHI | Montgomery, Philadelphia | 7 hr |
| Dec 25, 7:28 AM EST | River Flood Warning | PHI | Monroe | 10 hr |
| Dec 25, 12:13 PM EST | Areal Flood Warning | PHI | Carbon, Monroe | 9 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2020Every areal flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.